Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching Medication
Aug 13, 2008

I've been on Atripla since 3/25/2008. I throw up in the morning around the same time about 4-5 times a week. But the medication has done and is doing it's job! I'M UNDECTABLE! WHOOHOO! But, the vomiting and nausea are becoming a bit much. Should I switch medications? Please advise.

Response from Mr. Vergel

I am so sorry that you have nausea with Atripla, which is not a common side effect. I hope that other HIV meds like Viramune, or protease inhibitors like reyataz, kaletra, invirase, or prezista boosted with Norvir and taken with a background of Truvada may help you. Talk to your doctor about these other options.

In the mean while, I would talk to your doctor about prescribing Zofran, a great drug for nausea. Also, drink ginger tea when you wake up since it has been shown to help diminish nausea also.

nelson



Previous
MY CD4 Dilemma
Next
Weight Gaining

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement